Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 42, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 6, 2007, 9:27 PM CDT for 5 counties in Missouri. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2007, 9:27 PM CDT (02:27 UTC)
- Expired
- May 6, 2007, 10:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Caldwell County, MO, Clay County, MO, Clinton County, MO, Jackson County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 62 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 9:07 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 224 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 254 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KEAX 070228 SVREAX MOC025-047-049-095-177-070315- /O.NEW.KEAX.SV.W.0042.070507T0227Z-070507T0315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 927 PM CDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CALDWELL COUNTY IN NORTH CENTRAL MISSOURI EASTERN CLAY COUNTY IN WEST CENTRAL MISSOURI SOUTHEASTERN CLINTON COUNTY IN NORTHWEST MISSOURI EXTREME NORTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI WESTERN RAY COUNTY IN WEST CENTRAL MISSOURI * UNTIL 1015 PM CDT * AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MISSOURI CITY...OR 6 MILES SOUTH OF EXCELSIOR SPRINGS...AND MOVING NORTH AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... EXCELSIOR SPRINGS AND WOODS HEIGHTS BY 935 PM CDT. EXCELSIOR ESTATES AND CRYSTAL LAKES BY 940 PM CDT. LAWSON BY 945 PM CDT. 7 MILES WEST OF POLO BY 1005 PM CDT. THE TOWNS OF MOSBY...PRATHERSVILLE...HOMESTEAD AND ELMIRA ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LAT...LON 3919 9439 3915 9417 3962 9401 3967 9429 $$ BAILEY
2 follow-up statements
000 WWUS53 KEAX 070246 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 946 PM CDT SUN MAY 6 2007 MOC025-047-049-095-177-070315- /O.CON.KEAX.SV.W.0042.000000T0000Z-070507T0315Z/ JACKSON MO-CLAY MO-RAY MO-CLINTON MO-CALDWELL MO- 946 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN CALDWELL...SOUTHEASTERN CLINTON...WESTERN RAY...EASTERN CLAY AND NORTHEASTERN JACKSON COUNTIES UNTIL 1015 PM CDT... AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR EXCELSIOR ESTATES...OR NEAR EXCELSIOR SPRINGS...MOVING NORTH AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES WEST OF POLO BY 1005 PM CDT. THE TOWN OF ELMIRA IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. LAT...LON 3919 9439 3915 9417 3962 9401 3967 9429 $$ BAILEY
000 WWUS53 KEAX 070314 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1014 PM CDT SUN MAY 6 2007 MOC025-047-049-095-177-070324- /O.EXP.KEAX.SV.W.0042.000000T0000Z-070507T0315Z/ JACKSON MO-CLAY MO-RAY MO-CLINTON MO-CALDWELL MO- 1014 PM CDT SUN MAY 6 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CALDWELL... SOUTHEASTERN CLINTON...WESTERN RAY...EASTERN CLAY AND NORTHEASTERN JACKSON COUNTIES WILL EXPIRE AT 1015 PM CDT... AT 1009 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3919 9439 3915 9417 3962 9401 3967 9429 $$ BAILEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:12 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 6, 7:12 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 PM CDT SUN MAY 6 2007
...UPDATED FOR AVIATION...
.DISCUSSION...
SREF AND GFS ENSEMBLES CONTINUE TO HOLD UPPER LOW TO THE WEST OF THE
FORECAST AREA THROUGH THURSDAY WITH SEVERAL ROUNDS OF STRONG
CONVECTION EXPECTED TO IMPACT THE FORECAST AREA THROUGH THAT TIME.
THE PRIMARY THREAT IN THE NEAR TERM IS FLOODING AND FLASH FLOODING
GIVEN OVERNIGHT AND MORNING CONVECTION LAID DOWN A LARGE SWATH OF
THREE TO FOUR INCHES OF RAINFALL BASED ON CALIBRATED WSR-88D
ESTIMATES. NUMEROUS RIVERS ARE IN FLOOD...SEVERAL ACROSS NORTHWEST
MISSOURI EXPECTED TO REACH HISTORIC CRESTS. NUMEROUS COUNTY FLOOD AND
FLASH FLOOD WARNINGS ALSO IN EFFECT. SLIGHT REPRIEVE IN RAIN DURING
THE AFTERNOON HOURS HAS ALLOWED JUST ENOUGH INSOLATION TO RAMP UP
CAPE VALUES ACROSS PORTIONS OF WEST CENTRAL AND CENTRAL MISSOURI.
STARTING TO SEE INCREASE IN HAIL REPORTS...THUS WILL HAVE TO CONTEND
WITH ISOLATED SEVERE INTO THE EARLY EVENING HOURS.
LARGE SCALE ISENTROPIC ASCENT WILL CONTINUE TO FEED SCATTERED
THUNDERSTORM DEVELOPMENT THIS EVENING...HOWEVER SHORT TERM MODELS
CONTINUE TO INDICATE LOW AND UPPER LEVEL FLOW WILL BACK OVERNIGHT
WHICH WILL FOCUS BETTER ATMPOSPHERIC MOISTURE FLUX TO THE WEST OF THE
FORECAST AREA FOR THE BULK OF THE OVERNIGHT HOURS. REPRIEVE WILL BE
SHORT-LIVED AS REMNANTS OF LINEAR CONVECTIVE SSTEM THAT WILL MARCH
ACROSS KANSAS OVERNIGHT WILL BE ON THE DOORSTEP OF FORECAST AROUND
SUNRISE MONDAY. WHETHER OR NOT THE AT LINE DISSIPATES QUICKLY OR
LINGERS WILL DETERMINE OUR SEVERE THREAT ON MONDAY. SHORT TERM MODELS
ARE STRUGGLING WITH MESOSCALE DETAILS...SO WILL TAKE A WAIT AND SEE
APPROACH TO RAISING SEVERE THREAT. HEAVY RAIN THREAT THOUGH APPEARS
DEFINITE GIVEN THE LONG DURATION OF MOISTURE INFLUX INTO THE AREA.
DECIDED TO EXTEND FLASH FLOOD WATCH THROUGH TUESDAY MORNING AND THAT
MAY NEED TO BE EXTENDED INTO WEDNESDAY OR THURSDAY. SHORT DIURNAL
RANGE ON TEMPERATURES...USING GFS ENSEMBLE MINIMUMS AS GUIDE.
FOR THE EXTENDED...GFS ENSEMBLES AND ECMWF BOTH INDICATE UPPER LOW
WILL RELEASE ITS GRIP ON FORECAST AREA BY FRIDAY. STARTED TRIMMING
BACK PRECIPITATION POTENTIAL BY FRIDAY...WITH DRY FORECAST FROM
SATURDAY ONWARD. FOR TEMPERATURES...USED HPC/ENSEMBLE BLEND.
24
&&
.AVIATION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT TERMINAL SITES
FOR THE NEXT COUPLE HOURS...HOWEVER EXPECT THERE WILL BE A BREAK
EXPECTED DURING THE MID-EVENING HOURS. LINE OF CONVECTION CURRENTLY
LOCATED ACROSS CENTRAL KANSAS IS ACCELERATING EASTWARD RAPIDLY...SO
MAY HAVE TO ACCELERATE TIMING OF NEXT ROUND OF CONVECTION IN LATER
TAF UPDATES. IN GENERAL...VFR CEILINGS ASSOCIATED WITH
THUNDERSTORMS...WITH PERIODS OF IFR OR LOW MVFR CEILINGS OCCURING
DURING LULL IN CONVECTIVE ACTIVITY. TRIED TO DEPICT THIS TREND IN
00 UTC TAFS.
24
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR MOZ001-MOZ002-MOZ003-
MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-
MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-
MOZ024-MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033-
MOZ037-MOZ038-MOZ039-MOZ040-MOZ043-MOZ044-MOZ045-MOZ046-
MOZ053-MOZ054.
KS...FLASH FLOOD WATCH UNTIL 7 AM TUESDAY FOR KSZ025-KSZ057-KSZ060-
KSZ102-KSZ103-KSZ104-KSZ105.Hazardous weather outlook, May 6, 1:22 PM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 122 PM CDT SUN MAY 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071830- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 122 PM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THIS AFTERNOON..STRONG THUNDERSTORMS PRODUCING HEAVY RAIN AND POSSIBLY HAIL UP TO THE SIZE OF DIMES WILL BE ONGOING ACROSS OUTLOOK AREA. THE FLASH FLOOD THREAT REMAINS HIGH...WITH ONGOING FLASH FLOODING BEING REPORTED. ADDITIONALLY...WIDESPREAD RIVER FLOODING IS ONGOING. PLEASE REFER TO THE LATEST FLOOD AND FLASH FLOOD PRODUCTS FOR THE LATEST INFORMATION. THIS EVENING...THE COVERAGE OF THUNDERSTORMS WILL DIMINISH AS THE FOCUS FOR THUNDERSTORM DEVELOPMENT FOCUSES ACROSS CENTRAL AND WESTERN KANSAS. SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS THE OUTLOOK AREA...HOWEVER THE SEVERE THREAT WILL BE DIMINISHED AS THE HEAVY RAIN THAT HAS OCCURRED DURING THE MORNING HOURS HAS STABILIZED THE ATMOSPHERE. THE THREAT OF HEAVY RAINFALL WILL CONTINUE...FURTHER AGGRAVATED THE FLOOD AND FLASH FLOOD SITUATION. OVERNIGHT...THE REMNANTS OF A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO EASTERN KANSAS AND WESTERN MISSOURI AROUND DAYBREAK. THESE STORMS MAY BE CAPABLE OF PRODUCING ISOLATED REPORTS OF HAIL UP TO THE SIZE OF QUARTERS .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...STORMS FROM OVERNIGHT WILL DIMINISH ACROSS EASTERN KANSAS AND WESTERN MISSOURI BY LATE MORNING. THE ATMOSPHERE WILL REMAIN UNCAPPED THUS...THUNDERSTORMS ARE EXPECTED TO REDEVELOP IN THE AFTERNOON ACROSS THE LOWER MISSOURI RIVER VALLEY THAT SHOULD EVOLVE INTO A THUNDERSTORM COMPLEX MONDAY EVENING. HAIL AND DAMAGING WINDS WILL BE THE MAIN THREAT...ALTHOUGH ISOLATED TORNADOES WILL STILL BE POSSIBLE. MORE OF THE SAME WILL LIKELY OCCUR ON TUESDAY...WITH THE THREAT FOR STORMS CONTINUING INTO THURSDAY AS THE STORM SYSTEM CAUSING ALL THE STORMY WEATHER WILL BE STALLED IN THE REGION. DUE TO THE EXTENDED THREAT OF HEAVY RAIN-BEARING THUNDERSTORMS...FLOODING PROBLEMS WILL ESCALATE THROUGH THIS PERIOD. A FLOOD WATCHES LIKELY WILL BE EXTENDED TO COVER THE PROLONGED THREAT OF FLOOD AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES LATE TONIGHT...AND AGAIN ON MONDAY AND TUESDAY. 24
In the hours before
Local storm report, May 6, 8:55 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
855 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL LEES SUMMIT 38.92N 94.38W
05/06/2007 E0.75 INCH JACKSON MO NWS EMPLOYEE
&&
GAMISLocal storm report, May 6, 8:57 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
857 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL LEES SUMMIT 38.92N 94.38W
05/06/2007 E1.75 INCH JACKSON MO LAW ENFORCEMENT
COLBERN ROAD AND 291 HIGHWAY.
&&
GAMISLocal storm report, May 6, 9:01 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
901 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL LEES SUMMIT 38.92N 94.38W
05/06/2007 E1.00 INCH JACKSON MO NWS EMPLOYEE
&&
GAMISSpecial weather statement, May 6, 9:08 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 908 PM CDT SUN MAY 6 2007 KSZ025-103>105-MOZ028-029-037-070300- ATCHISON-CLAY-JACKSON-JOHNSON-LEAVENWORTH-PLATTE-WYANDOTTE- 908 PM CDT SUN MAY 6 2007 ...SIGNIFICANT WEATHER ALERT FOR LEAVENWORTH...NORTHERN JOHNSON... PLATTE...SOUTHEASTERN ATCHISON...WESTERN CLAY...WESTERN JACKSON AND WYANDOTTE COUNTIES UNTIL 1000 PM CDT... AT 905 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LINWOOD TO LEAWOOD...MOVING NORTH AT 40 MPH. THESE STORMS WILL BE NEAR... MERRIAM...BONNER SPRINGS...LAKE QUIVIRA AND WESTWOOD BY 915 PM CDT. KANSAS CITY KANSAS...BASEHOR...KANSAS CITY DOWNTOWN ARPT AND KANSAS CITY BY 920 PM CDT. SUGAR CREEK...RIVERSIDE...PARKVILLE AND NORTHMOOR BY 925 PM CDT. THE TOWNS OF LACKMANS...CLEARVIEW CITY...MONTICELLO...ZARAH... HOLLIDAY...ROELAND PARK...LAKE OF THE FOREST...MUNCIE...MAYWOOD AND PIPER ARE ALSO IN THE PATH OF THESE STORMS. NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS. BAILEY
Local storm report, May 6, 9:09 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
909 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM HAIL LEES SUMMIT 38.92N 94.38W
05/06/2007 E1.50 INCH JACKSON MO PUBLIC
&&
21Local storm report, May 6, 9:10 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 2 SW BLUE SPRINGS 39.00N 94.30W
05/06/2007 M1.00 INCH JACKSON MO PARK/FOREST SRVC
&&
21The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:28 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 29 min |
| May 6, 7:36 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 39 min |
| May 6, 8:57 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Ray | 33 min |
| May 6, 9:22 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 38 min |
| May 6, 9:38 PM CDT | Severe Thunderstorm Warning | EAX | Clinton, DeKalb | 37 min |
| May 6, 10:07 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 38 min |
| May 6, 10:30 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Daviess | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.